# SDR 0300691236

- Difficulty date: April 2, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N236NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46934
- Aircraft time: 80,830 hours, 18,418 cycles
- Engine: Ge CF650*
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SHOP TEST FOUND RESERVOIR COMPLETELY DEFLATED. FIRING LANYARD WAS INTACT. CAUSE OF CYLINDER DEFLATION COULD NOT BE DUPLICATED. INSTALLED OVERHAULED CYLINDER AND RETURNED SLIDE TO SERVICE.
